# SDR DALA2024021902307

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 105,144 hours, 14,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1767 S26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 FOUND RIVET NO IN GOOD CONDITION ON FUSELAGE SKIN REPAIR DOUBLE(ER/A 454087-14) STA 1767 AND S-26R AREA. CORRECTIVE ACTION: THE FASTENER REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 REV.124.00 08 JAN 24 AND ERA:454087-14. (0203824)
